MathSciNet Relay Station
MathSciNet bibliographic data
MR2154690 41A15 (65D07)
Liu, Huan-Wen; Hong, Don; Cao, Dun-Qian Bivariate $C^1$ cubic spline space over a nonuniform type-2 triangulation and its subspaces with boundary conditions. Comput. Math. Appl. 49 (2005), no. 11-12, 1853–1865.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement